MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT

DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT
Model Number 7305P-D
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare received a complaint involving a suction unit that has "low pressure." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The unit was returned to devilbiss for evaluation.The cause of the low-pressure complaint was corrosion of the motor, which was the result by back-suction of fluid into the unit.The unit was repaired and returned to the customer.

Brand Name
DEVILBISS
Common Device Name
SUCTION UNIT
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd.
port washington, NY 11050
5169984600
MDR Report Key15338254
Report Number2515872-2022-00149
Device Sequence Number15074560
Product Code JCX
UDI-Device Identifier00885304002369
UDI-Public885304002369
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7305P-D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown